MathSciNet Relay Station
MathSciNet bibliographic data
MR2078738 35Q30 (35B41 37L30 76D05)
Hou, Yanren; Li, Kaitai The uniform attractor for the 2D non-autonomous Navier-Stokes flow in some unbounded domain. Nonlinear Anal. 58 (2004), no. 5-6, 609–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement